┴ngel Arroyo
┴ngel Arroyo
Verified email at math.uc3m.es
Title
Cited by
Cited by
Year
Tug-of-war games with varying probabilities and the normalized -Laplacian
┴ Arroyo, J Heino, M Parviainen
arXiv preprint arXiv:1608.03701, 2016
242016
On the asymptotic mean value property for planar 𝑝-harmonic functions
┴ Arroyo, J Llorente
Proceedings of the American Mathematical Society 144 (9), 3859-3868, 2016
182016
On the asymptotic mean value property for planar 𝑝-harmonic functions
┴ Arroyo, J Llorente
Proceedings of the American Mathematical Society 144 (9), 3859-3868, 2016
182016
Asymptotic Lipschitz regularity for tug-of-war games with varying probabilities
A Arroyo, H Luiro, M Parviainen, E Ruosteenoja
arXiv preprint arXiv:1806.10838, 2018
102018
On the Dirichlet problem for solutions of a restricted nonlinear mean value property
A Arroyo, JG Llorente
Differential and Integral Equations 29 (1/2), 151-166, 2016
92016
A priori H÷lder and Lipschitz regularity for generalized p-harmonious functions in metric measure spaces
┴ Arroyo, JG Llorente
Nonlinear Analysis 168, 32-49, 2018
52018
Inverse problems on low-dimensional manifolds
GS Alberti, ┴ Arroyo, M Santacesaria
arXiv preprint arXiv:2009.00574, 2020
12020
Asymptotic H\" older Regularity for the Ellipsoid Process
┴ Arroyo, M Parviainen
arXiv preprint arXiv:1905.02037, 2019
12019
On a class of singular measures satisfying a strong annular decay condition
┴ Arroyo, JG Llorente
arXiv preprint arXiv:1808.07669, 2018
12018
p-harmonic functions by way of intrinsic mean value properties
┴ Arroyo, JG Llorente
Advances in Calculus of Variations, 2021
2021
A priori H\"older and Lipschitz regularity for generalized -harmonious functions in metric measure spaces
┴ Arroyo, JG Llorente
arXiv preprint arXiv:1702.07175, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–11